Cough with Selzentry
Dec 13, 2013
Dear Dr. Thank you for your great service. My friend is a smoker. Since he has started a new regimen with selzentry, his cough is worse. He is not sick, no fever, or cold symptoms. I am just noticing he is coughing more. Since he is not ready to quit smoking at this point, my question is, will this coughing hurt him in any way as long as we watch him closely to see that it doesn't turn into something worse. Thank you!
Response from Dr. Henry
Cough has been reported in patients taking maraviroc though often difficult to sort out since many often factors/conditions can cause an increase in cough (even more so in smokers). If the increased cough is due to the maraviroc generally is mild and treatment can be continued in most cases. If cough accompanied by fevers, chills, wheezing, difficulty breathing, increased sputum production and/or other serious symptoms clinical evaluation is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- When An Insect Bites Someone With Hiv Can It Be Transmitted To Another Person?
- Will Losing Weight Help Neuropathy In Feet?
- Neuropathy And Muscle Weakness
- Can Stress Be A Reason For Thrush?
- What Is The Difference Between Hepatitis B And Hiv?
- What The Best Vitamin To Take If You Have Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.